# SDR ASOA2012101002340

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,509 hours, 17,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD "J" CHANNEL IS CORRODED BEYOND REPAIR.  CORROSION GOES ALL THE WAY THROUGH THE PART.   REMOVED CHANNEL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  LOCATED & DRILLED NEW CHANNEL IAW SRM TASK 51-40-00-001-001-A01.  INSTALLED CHANNEL IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
